# SDR FDEA201706101607

- Difficulty date: June 10, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 67,184 hours, 16,065 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE CAVITY AT XOS 667 NEAR THE NR 5 SLAT INBD TRACK FOUND A DOUBLER CRACKED.  THE DOUBLER WAS REMOVED IAW SRM 51-31-01-0G, FABRICATED IAW DRAWING ARB3954, REV  K, AND INSTALLED IAW SRM 51-33-01-0G.   REPAIR CLASSFIED AS MAJOR IAW GMM 6-2-100.
